# SDR 97UAL900677

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7260U
- Make and model: Boeing 727222
- Aircraft serial: 21407
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EEL SYSTEM SECTION INOPERATIVE AT THE OVERWING EXIT. *S/D*  MAINTENANCE FOUND A BROKEN LAMP SECTION.  LAMP SECTION REPLACED AND SYSTEM  CHECKED OK.
